Packing paths in complete graphs

Bryant, Darryn (2010) Packing paths in complete graphs. Journal of Combinatorial Theory, Series B, 100 2: 206-215. doi:10.1016/j.jctb.2009.08.004

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Bryant, Darryn
Title Packing paths in complete graphs
Journal name Journal of Combinatorial Theory, Series B   Check publisher's open access policy
ISSN 0095-8956
Publication date 2010-03
Year available 2009
Sub-type Article (original research)
DOI 10.1016/j.jctb.2009.08.004
Volume 100
Issue 2
Start page 206
End page 215
Total pages 10
Editor A. G. Thomason
N. Wormald
Place of publication Maryland Heights, United States
Publisher Academic Press
Collection year 2011
Language eng
Subject C1
970101 Expanding Knowledge in the Mathematical Sciences
010104 Combinatorics and Discrete Mathematics (excl. Physical Combinatorics)
Formatted abstract
Let λKn denote the complete graph of order n and multiplicity λ.
We prove Tarsi’s conjecture [M. Tarsi, Decomposition of a complete
multigraph into simple paths: Nonbalanced handcuffed designs,
J. Combin. Theory Ser. A 34 (1983) 60–70] that for any positive
integers n, λ and t, and any sequence m1,m2, . . . ,mt of positive
integers, it is possible to pack t pairwise edge-disjoint paths of
lengths m1,m2, . . . ,mt in λKn if and only if mi n - 1 for i = 1, 2, ..., t and m1 + m2 + ⋯ + mt λ ( (n(n−1)) / 2 ). 
© 2009 Elsevier Inc.
Keyword Path decompositions
Graph decompositions
Graph packing
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Available online 25 August 2009

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
2010 Higher Education Research Data Collection
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 17 Mar 2010, 16:32:45 EST by Kay Mackie on behalf of School of Mathematics & Physics